# SDR IPXA09855795

- Difficulty date: April 10, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING L/E (XFS 309) SUPPORT RIB CRACKED AND REPAIR DOUBLER IS CRACKED.  REMOVED AND REPLACED REPAIR PER DC8 SRM 57-2-0 FIG 2 SHT 2.
